Bookish Miss (BookishMiss) wrote in vaginapagina,
Bookish Miss
BookishMiss
vaginapagina

Itchy discharge with boric acid

Hello all,

I've been treating a ridiculously long-running YI with boric acid suppositories (00 capsules) for two weeks. The first week I only used one capsule each night because I wanted to be sure it wouldn't irritate my tissues. Once I realized it wouldn't, I upped it to two capsules per night for the past week.

Here's the thing. For the past few days I've noticed an increase in the amount of discharge and I'm actually experiencing more external itching. Is this normal? Or am I experiencing a rebound infection?

Also, I'm supposed to go for a pap smear on Friday. Is it safe to get a smear test done after using the boric acid for so long?

Any thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments